# SDR DL76L060736

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 44,790 hours, 6,819 cycles
- Engine: Pwa PW4060
- Engine time: 38,416 hours, 5,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727754
- Condition: Failed
- Location: Nr 1
- Part time: 38,416 hours, 5,840 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED TEST 51-457132-14.  NR 1 ENG FAILED 51-457132-14 ON WING TEST 21. REPLACED NR  ENG OPN 7128.
